# SDR CALA2017042801138

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 15,422 hours, 5,331 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INDICATION, FLIGHT COMPARTMENT IMBAL MESSAGE SHOWS DURING CLIMB, FUEL IMBALANCE ILLUMINATE. FUEL FLOW SAME. EMERGENCY DECLARED.  INSPECTED AC FOR FUEL LEAKS. NONE FOUND. PERFORMED FQIS BITE, NO FAULTS FOR INFLIGHT OR ON THE GROUND. VERIFIED FQIS AGREES WITH FUEL STICK READINGS. ALL AGREE. PERFORMED FUEL CROSSFEED VALVE TEST REF AMM 28-22-21-710-801 TEST ALL PASS. PERFORMED ENGINE RUNS WITH ALL PARAMETERS MATCHED FUEL BURN IS EQUAL AND AMOUNT OF FUEL OUT OF EACH TANK IS THE SAME. WITH CROSSFEED OPEN SELECTING THE DESIRED TANK TO BURN FROM ALL INDICATIONS THE SAME. COULD NOT DUPLICATE THE LEFT TANK USING MORE FUEL THAN THE RIGHT. ALL TESTS PASS AC OK CONTINUE SERVICE.
